# SDR DALA2020022081278

- Difficulty date: February 14, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 94,748 hours, 12,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHT FOUND 2, 3, 4B ARE INOPERATIVE. REPLACED POWER SUPPLY. SYSTEM OPERATION IS NORMAL.
